# SDR USAA2012042700002

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 56,451 hours, 20,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 17 & 14L INOPERATIVE.  MAINTENANCE REMOVED & REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 17, OPERATIONAL CHECK IS GOOD.
